Year 2020, Volume 3 , Issue 3, Pages 104 - 112 2020-09-14

The A-Integral and Restricted Riesz Transform

Rashid ALİEV [1] , Khanim NEBİYEVA [2]


It is known that the restricted Riesz transform of a Lebesgue integrable function is not Lebesgue integrable. In this paper we prove that the restricted Riesz transform of a Lebesgue integrable function is A-integrable and the analogue of Riesz's equality holds.

ABSTRACT.It is known that the restricted Riesz transform of a Lebesgue integrable function is not Lebesgue inte-grable. In this paper, we prove that the restricted Riesz transform of a Lebesgue integrable function isA-integrableand the analogue of Riesz’s equality holds

Riesz transform, A-integral, Riesz's inequality, covering theorem
  • A. B. Aleksandrov: A-integrability of the boundary values of harmonic functions. Math. Notes 30(1) (1981), 515–523.
  • R. A. Aliev: N ± -integrals and boundary values of Cauchy-type integrals of finite measures. Sbornik: Mathematics 205(7) (2014), 913–935.
  • R. A. Aliev: On properties of Hilbert transform of finite complex measures. Complex Analysis and Operator Theory 10(1) (2016), 171–185.
  • R. A. Aliev: Riesz’s equality for the Hilbert transform of the finite complex measures. Azerb. J. Math. 6(1) (2016), 126–135.
  • R. A. Aliev: Representability of Cauchy-type integrals of finite complex measures on the real axis in terms of their boundary values. Complex Variables and Elliptic Equations 62(4) (2017), 536–553.
  • R. A. Aliev, K. I. Nebiyeva: The A-integral and Restricted Complex Riesz Transform. Azerbaijan Journal of Mathe- matics 10(1) (2020), 209–221.
  • A. S. Besicovitch: On a general metric property of summable functions. J. London Math. Soc. 1(2) (1926), 120–128.
  • M. P. Efimova: On the properties of the Q-integral. Math. Notes 90(3-4) (2011), 322–332.
  • M. P. Efimova: The sufficient condition for integrability of a generalized Q-integral and points of integrability. Moscow Univ. Math. Bull. 70(4) (2015), 181–184.
  • L. C. Evans, R. F. Gariepy: Measure theory and fine properties of functions. CRC Press, Boca Raton (1992).
  • M. A. Ragusa: Elliptic boundary value problem in Vanishing Mean Oscillation hypothesis. Comment. Math. Univ. Carolin 40(4) (1999), 651–663.
  • M. A. Ragusa: Necessary and sufficient condition for a VMO function. Applied Mathematics and Computation 218(24) (2012), 11952–11958.
  • T. S. Salimov: The A-integral and boundary values of analytic functions. Math. USSR-Sbornik 64(1) (1989), 23–40.
  • V. A. Skvortsov: A-integrable martingale sequences and Walsh series. Izvestia: Math. 65(3) (2001), 607–616.
  • E. M. Stein: Singular Integrals and Differentiability Properties of Functions. Princeton University Press, Princeton (1970).
  • E. C. Titchmarsh: On conjugate functions. Proc. London Math. Soc. 9 (1929), 49–80.
  • P. L. Ul’yanov: The A-integral and conjugate functions. Mathematics, vol.7 (1956), Uch. Zap. Mosk. Gos. Univ. 181, 139–157, (in Russian).
  • P. L. Ul’yanov: Integrals of Cauchy type. Twelve Papers on Approximations and Integrals. Amer. Math. Soc. Trans. 2(44) (1965), 129-150.
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Author: Rashid ALİEV (Primary Author)
Institution: Baku State University
Country: Azerbaijan


Author: Khanim NEBİYEVA
Institution: Baku State University
Country: Azerbaijan


Dates

Publication Date : September 14, 2020

Bibtex @research article { cma728156, journal = {Constructive Mathematical Analysis}, issn = {2651-2939}, address = {}, publisher = {Tuncer ACAR}, year = {2020}, volume = {3}, pages = {104 - 112}, doi = {10.33205/cma.728156}, title = {The A-Integral and Restricted Riesz Transform}, key = {cite}, author = {Ali̇ev, Rashid and Nebi̇yeva, Khanim} }
APA Ali̇ev, R , Nebi̇yeva, K . (2020). The A-Integral and Restricted Riesz Transform . Constructive Mathematical Analysis , 3 (3) , 104-112 . DOI: 10.33205/cma.728156
MLA Ali̇ev, R , Nebi̇yeva, K . "The A-Integral and Restricted Riesz Transform" . Constructive Mathematical Analysis 3 (2020 ): 104-112 <https://dergipark.org.tr/en/pub/cma/issue/56367/728156>
Chicago Ali̇ev, R , Nebi̇yeva, K . "The A-Integral and Restricted Riesz Transform". Constructive Mathematical Analysis 3 (2020 ): 104-112
RIS TY - JOUR T1 - The A-Integral and Restricted Riesz Transform AU - Rashid Ali̇ev , Khanim Nebi̇yeva Y1 - 2020 PY - 2020 N1 - doi: 10.33205/cma.728156 DO - 10.33205/cma.728156 T2 - Constructive Mathematical Analysis JF - Journal JO - JOR SP - 104 EP - 112 VL - 3 IS - 3 SN - 2651-2939- M3 - doi: 10.33205/cma.728156 UR - https://doi.org/10.33205/cma.728156 Y2 - 2020 ER -
EndNote %0 Constructive Mathematical Analysis The A-Integral and Restricted Riesz Transform %A Rashid Ali̇ev , Khanim Nebi̇yeva %T The A-Integral and Restricted Riesz Transform %D 2020 %J Constructive Mathematical Analysis %P 2651-2939- %V 3 %N 3 %R doi: 10.33205/cma.728156 %U 10.33205/cma.728156
ISNAD Ali̇ev, Rashid , Nebi̇yeva, Khanim . "The A-Integral and Restricted Riesz Transform". Constructive Mathematical Analysis 3 / 3 (September 2020): 104-112 . https://doi.org/10.33205/cma.728156
AMA Ali̇ev R , Nebi̇yeva K . The A-Integral and Restricted Riesz Transform. CMA. 2020; 3(3): 104-112.
Vancouver Ali̇ev R , Nebi̇yeva K . The A-Integral and Restricted Riesz Transform. Constructive Mathematical Analysis. 2020; 3(3): 104-112.
IEEE R. Ali̇ev and K. Nebi̇yeva , "The A-Integral and Restricted Riesz Transform", Constructive Mathematical Analysis, vol. 3, no. 3, pp. 104-112, Sep. 2020, doi:10.33205/cma.728156